Differential and Integral Equations

Existence for a nonlinear wave equation with damping and source terms

James Serrin, Grozdena Todorova, and Enzo Vitillaro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 16, Number 1 (2003), 13-50.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060695

Mathematical Reviews number (MathSciNet)
MR1948871

Zentralblatt MATH identifier
1036.35146

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35D05

Citation

Serrin, James; Todorova, Grozdena; Vitillaro, Enzo. Existence for a nonlinear wave equation with damping and source terms. Differential Integral Equations 16 (2003), no. 1, 13--50. https://projecteuclid.org/euclid.die/1356060695


Export citation